MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, 84", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MAC; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, 84", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MAC; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 425850405
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One used list# 425850405, monitoring kit was received for evaluation.The reported complaint of "pressure tubing connection was leaking" was confirmed.No visual anomalies were observed.When primed and pressure leak tested, a channel leak was observed from the pressure tubing and the male luer.A pull test was conducted between the bonds through which a channel leak was observed.The tubing pulled off from the luer at 13.3 lbs which is above the specification limits of 6 lbs.When the bond surface of the pressure tubing was examined, insufficient solvent was observed on one side of the pressure tubing through which a channel leak was observed.The probable cause of the channel leak between the pressure tubing and the male luer had occurred due to insufficient solvent applied during assembly process.A device history review (dhr) for lot# 3981038 and relevant commodities were reviewed, and no non-conformances were found that would have contributed to the reported complaint.
 
Event or Problem Description
The event occurred in the operating room and involved a transpac iv monitoring kit, 84¿ disposable transducer, 3 ml squeeze flush, macrodrip that during priming, the pressure tubing connection right after the flush device was leaking.The device was replaced.There were no obvious defects noted on the tubing and there was no mating device attached on the tubing.There was no serious injury, death or potential for death or serious injury, the product was not used on a patient at the time of the incident and there was no delay critical therapy when the problem was noted.

Brand Name
TRANSPAC® IV MONITORING KIT, 84", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MAC
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key9944395
Report Number9617594-2020-00110
Device Sequence Number11732820
Product Code DRS
UDI-Device Identifier00840619033804
UDI-Public(01)00840619033804(17)220201(10)3981038
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2022
Device Catalogue Number425850405
Device Lot Number3981038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1